Kansas, 2012

Tornado and Hail in Kansas, June 14, 2012

June 14, 2012 · NWS DDC · 24 events in 12 counties and zones

Strong daytime heating and a sagging cold front combined to produce severe thunderstorms during the late afternoon and evening.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
24

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS DDC wrote it up.

Strong daytime heating and a sagging cold front combined to produce severe thunderstorms during the late afternoon and evening.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before the first event at Jun 14, 2:20 PM CST, 2 hours 43 minutes earlier.

Area forecast discussion, Jun 14, 2:20 PM CST, 2 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
320 PM CDT THU JUN 14 2012

...UPDATED FOR THE SHORT TERM DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH TOMORROW)
ISSUED AT 302 PM CDT THU JUN 14 2012

TONIGHT SHOULD BE AN ACTIVE SEVERE WEATHER EVENING AND NIGHT.  HEAVY
RAIN IS ALSO A POSSIBILITY IN PARTS OF OUR COUNTY FORECAST AREA.
THERE HAS BEEN MOISTURE INCREASING THROUGHOUT THE DAY, WITH UPPER
60S DEWPOINTS IN PLACE ACROSS ALL BUT OUR FAR WESTERN ZONES.  CHECKING
THE NAM MODEL'S FORECAST CAPE VALUES FOR THIS EVENING, MUCAPES WILL BE
IN THE 2000 TO 4000 J/KG RANGE. SO THE LOWER LAYERS OF THE
ATMOSPHERE ARE PRIMED FOR AN OUTBREAK. ALSO, A VERY SLOW MOVING COLD
FRONT CURRENTLY IN NEBRASKA WILL SLOWLY MAKE IT WAY SOUTH INTO THIS
MOIST, UNSTABLE LOW LEVEL ENVIRONMENT. THE MID LAYERS AROUND THE 700MB
LEVEL SHOWED +14 AIR OVER THE FAR WEST PARTS OF SOUTHWESTERN
KANSAS, SO THE MID LEVEL CAP WILL BE SLOW TO BE OVERTAKEN. ONCE
THE CAP IS BROKEN, STORMS SHOULD GO ALONG AND JUST AHEAD OF THE
COLD FRONT. THIS MEANS THIS WILL BE A LATE SHOW, WITH PERHAPS THE
EARLIEST STORMS IN OUR FAR WEST OF FAR NORTHWEST ZONES SUCH AS
MORTON AND SCOTT COUNTIES AFTER 5 PM CDT. EARLY ON, ANY STORMS ACROSS
OUR WEST/NORTHWEST ZONES NORTHWEST OF WAKEENEY TO HUGOTON LINE WILL
HAVE THE POTENTIAL FOR HAIL UP TO QUARTER-SIZE AND WIND GUSTS TO
70 MPH. AS THE FRONT SINKS SLOWLY INTO EVEN DEEPER MOISTURE AND
INSTABILITY REGIONS, LATER STORMS THIS EVENING NORTHEAST OF A LINE FROM
DIGHTON TO MONTEZUMA TO ASHLAND WILL HAVE THE POTENTIAL TO PRODUCE
HAIL UP TO THE HALF-DOLLAR SIZE AND GUSTS TO 80 MPH IN DOWNBURSTS.
SO THE SEVERE SHOW COULD SLOWLY EVOLVE AND BE ON THE LOWER SEVERE
SIDE, BUT COULD ALSO AFFECT MANY DIFFERENT PARTS OF OUR FORECAST
AREA (AND THUS BE WIDESPREAD).

AFTER SUNDOWN, THE INSTABILITY WILL START TO WANE, AND STORMS COULD
EASILY TURN INTO HEAVY RAIN PRODUCERS.  I KNOW MANY FARMERS ARE
WANTING GOOD RAINFALL, BUT EVERYONE WON'T GET SUBSTANTIAL AMOUNTS OF
RAIN.  TRIED MY BEST GUESS AND WENT WITH OVER 0.80-INCH IN PARTS OF
ELLIS, RUSH, PAWNEE AND STAFFORD COUNTIES. AMOUNTS IN THE 0.50-INCH
RANGE ARE WEST OF THE HEAVIER BAND ABOVE, BASICALLY EAST OF
DIGHTON TO JETMORE TO COLDWATER. WEST OF THAT LINE, PRECIP AMOUNTS
WILL GENERALLY BE IN THE 0.10 TO 0.30-INCH RANGE. THOSE STORM
TOTAL PRECIP AMOUNTS FOR ALL AREAS RUN FROM 18Z TODAY THROUGH
FRIDAY, OR 16/00Z. FRIDAY WILL STILL HAVE THE FRONT ACROSS OUR CWA
AND ANOTHER WEAK WAVE CROSSING OVERHEAD, SO SMALL SLIGHT AFTERNOON
POPS WILL BE OVER THAT AREA BASICALLY WEST OF HIGHWAY 283. THOSE
STORMS FRIDAY AFTERNOON DO NOT LOOK SEVERE AT THIS TIME, WITH A
GREATER CHANCE OF SEVERE TO OUR NORTHWEST.

AS FOR TEMPERATURES, I DID NOT CHANGE MUCH AT ALL, AS THE GOING
TEMPERATURES LOOKED REASONABLE AND ARE IN LINE WITH SURROUNDING
ISC OFFICES. LOWS TONIGHT SHOULD RANGE FROM NEAR 60F DEGREES IN
SYRACUSE TO DIGHTON AREAS, TO CLOSE TO 70F DEGREES IN THE PRATT
AND MEDICINE LODGE AREAS. ON FRIDAY, MAXIMUM TEMPERATURES WILL
RANGE FROM THE MID 80S NORTH OF I-70 TO THE MID 90S IN THE LIBERAL
AND ELKHART AREAS.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 316 AM CDT THU JUN 14 2012

LITTLE IF ANY CHANGES HAVE OCCURRED IN THE LATEST MODEL RUNS TO
SIGNIFICANTLY CHANGE ANY OF THE FORECAST PERIODS IN THE MEDIUM TO
EXTENDED RANGE.  OVER THE FRIDAY THROUGH SATURDAY PERIOD, THE UPPER
JET ENERGY STILL REMAINS ACROSS THE NORTHERN PLAINS AS A STRONG
SHORTWAVE MOVES RAPIDLY THROUGH THE NORTHERN PLAINS. THE FLATTENING
SUBTROPICAL RIDGE WILL STILL BE IN PLACE AS WELL AS HIGH MOISTURE
CONTENT BOUNDARY LAYER AIR OVER WESTERN KANSAS. THE NEAR SURFACE
BAROCLINIC ZONE IS SHOWN BY MODELS TO BE MAINTAINED SOMEWHERE TO
THE NORTH OF WESTERN AND CENTRAL KANSAS. ECMWF, GFS AND NAM ALL
CONTINUE TO SUGGEST STORM DEVELOPMENT AGAIN LATE FRIDAY INTO FRIDAY
EVENING, AS WELL AS LATE SATURDAY INTO SATURDAY EVENING. THE
CONVECTIVE DEVELOPMENT LATE FRIDAY WOULD MOST LIKELY BE DRIVEN BY
DIURNAL HEATING AND BEGIN DURING THE DAY OVER THE HIGH PLAINS OF
COLORADO, AND RAPIDLY EXPAND INTO THE STRONG INSTABILITY AXIS OVER
WESTERN KANSAS THROUGH THE LATE EVENING. DEPENDING ON THE INFLUENCE
OF A POTENTIAL SHORTWAVE/PV ANOMALY OVERNIGHT, THE STORMS COULD
CONTINUE THROUGH THE OVERNIGHT INTO EARLY SATURDAY MORNING.

AS THE AFOREMENTIONED TROUGH PASSES ACROSS THE NORTHERN PLAINS,
ANOTHER BACKDOOR COLD FRONT WILL IMPINGE ON THE MOIST AND
CONDITIONALLY UNSTABLE AIRMASS IN THE AFTERNOON SATURDAY.
CONVECTIVE DEVELOPMENT IS AGAIN EXPECTED ALONG THIS BOUNDARY, WHICH
SHOULD HAVE THE POTENTIAL TO CREATE SIGNIFICANT CONVECTIVE OUTFLOW
WITH MULTICELL CLUSTERS. THE ENVIRONMENT BOTH FRIDAY EVENING AND
SATURDAY EVENING SHOULD STILL BE NEARLY 2 STANDARD DEVIATIONS IN
PRECIPITABLE WATER WITH LOW TO MODERATE SHEAR. HEAVY RAIN RATES WILL
OCCUR IN EITHER EVENT WITH THE POTENTIAL FOR LOCAL FLOODING AND
LOCAL SEVERE STORMS.

THE MODELS ARE IN GOOD AGREEMENT ON THIS CONVECTIVE ACTIVITY ENDING
BY SUNDAY AS MUCH DRIER BOUNDARY LAYER AIR MOVES ACROSS THE CENTRAL
AND NORTHERN HIGH PLAINS REGIONS. THIS DRY, AND WEAK TO MODERATE
SOUTHERLY SURFACE FLOW WILL LIKELY REMAIN ACROSS THE AREA THROUGH AT
LEAST MID WEEK. HIGH TEMPERATURES WILL BE AT TO ABOVE NORMAL IN THE
90S FOR MUCH OF THE PERIOD. THE PATTERN BEGINS TO BREAK DOWN BY LATE
IN THE WEEK AS A ANOTHER MID LEVEL TROUGH MOVES INTO THE CENTRAL
PLAINS.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1224 PM CDT THU JUN 14 2012

MORNING STRATUS OVER THE TAF SITES QUICKLY SCATTERED OUT BETWEEN
15 AND 16Z. JUST FEW CU CLOUDS WERE LEFT AROUND AT 17Z. WINDS
WILL STAY FROM THE SOUTH TO SOUTHEAST AT 16G25KTS, EVEN INTO THIS
EVENING. STRONG TO SEVERE THUNDERSTORMS WILL DEVELOP EARLIEST AT THE
KHYS TAF SITE ABOUT OR AFTER 23Z, AND NEXT AT KGCK AFTER 00Z, AND
PERHAPS AT KDDC BY AROUND 01Z. THE CIGS WITH THE THUNDERSTORMS
WILL GENERALLY BE IN THE BKN040-050 RANGE, BUT HEAVY RAIN HAS THE
POTENTIAL OF DROPPING VSBYS TEMPORARILY TO 4-5SM AT TIME,
INCLUDING INTO THE EVENING HOURS.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  65  90  71  94 /  60  20  30  30
GCK  64  91  69  94 /  60  20  30  30
EHA  66  91  67  91 /  30  20  30  30
LBL  67  93  70  93 /  30  20  30  30
HYS  66  87  72  91 /  60  20  30  30
P28  70  89  73  93 /  60  10  20  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BURKE
LONG TERM...RUSSELL
AVIATION...BURKE
Hazardous weather outlook, Jun 14, 3:43 AM CST, 13 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
443 AM CDT THU JUN 14 2012

KSZ030-031-043>046-061>066-074>081-084>090-151100-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
443 AM CDT THU JUN 14 2012 /343 AM MDT THU JUN 14 2012/

...A SIGNIFICANT DAMAGING WIND EVENT POSSIBLE LATE THIS AFTERNOON
AND LASTING INTO THE EVENING TO EARLY OVERNIGHT HOURS...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

A MODERATE THREAT OF SEVERE THUNDERSTORMS WILL EXIST STARTING LATE
THIS AFTERNOON AND PERSISTING INTO THE EVENING AND OVERNIGHT
HOURS ACROSS THE ENTIRE OUTLOOK AREA. THE HIGHEST THREAT OF SEVERE
THUNDERSTORMS WILL EXIST AFTER 5 PM NORTH OF HIGHWAY 50 BUT EAST
OF HIGHWAY 83. THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
NORTHWEST KANSAS AND ALONG THE COLORADO BORDER IN SOUTHWEST KANSAS
BY LATE AFTERNOON. THESE STORMS WILL INITIALLY BE CAPABLE OF
PRODUCING HAIL UP TO HALF DOLLAR IN SIZE ALONG WITH DAMAGING WINDS
UP TO 70 MPH. HOWEVER...BY MID EVENING STORMS ARE EXPECTED TO MERGE INTO
ONE OR TWO LINES OF THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS UP TO 80 MPH. FURTHER...HEAVY RAIN MAY ALSO PRODUCE SOME
AREAS OF NUISANCE FLOODING DURING THE EVENING TO EARLY OVERNIGHT
HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

CONDITIONS WILL FAVOR STRONG TO SEVERE THUNDERSTORMS BOTH FRIDAY
INTO FRIDAY NIGHT AND SATURDAY INTO SATURDAY NIGHT. DAMAGING WINDS
WILL BE THE PRIMARY HAZARD FROM ANY STORMS THAT DO BECOME SEVERE.

AN ADDITIONAL CHANCE FOR THUNDERSTORMS WILL EXIST TUESDAY NIGHT
INTO WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL LIKELY BE NEEDED AFTER 4 PM THIS AFTERNOON AND
LASTING INTO THE EVENING OVER WESTERN AND CENTRAL KANSAS...ESPECIALLY
EAST OF A HIGHWAY 83.

EMERGENCY MANAGERS...LAW ENFORCEMENT AND SPOTTER GROUPS SHOULD MAKE
PREPARATIONS NOW FOR QUICK DEPLOYMENT THIS AFTERNOON.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

In the hours before

Special weather statement, Jun 14, 4:51 PM CST, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
551 PM CDT THU JUN 14 2012

KSZ061-074-150000-
HAMILTON-STANTON-
INCLUDING THE CITIES OF...SYRACUSE...JOHNSON CITY
551 PM CDT THU JUN 14 2012 /451 PM MDT THU JUN 14 2012/

...BRIEF LANDSPOUT TORNADOES POSSIBLE IN ASSOCIATION WITH LINE OF
THUNDERSTORMS/TOWERING CUMULUS CLOUDS ACROSS SOUTHERN HAMILTON AND
NORTHERN STANTON COUNTY...

AT 545 PM...STORM SPOTTERS HAVE SIGHTED LANDSPOUT TORNADOES SOUTH
OF HOLLY IN PROWERS COUNTY, COLORADO. LANDSPOUT TORNADOES COULD
OCCUR WITH THUNDERSTORMS DEVELOPING ALONG THE COUNTY LINE BETWEEN
HAMILTON AND STANTON COUNTIES.

ALTHOUGH TYPICALLY WEAKER AND SHORTER LIVED THAN TORNADOES
ASSOCIATED WITH ORGANIZED SUPERCELL THUNDERSTORMS...LANDSPOUT
TORNADOES CAN STILL CAUSE INJURY OR MINOR DAMAGE. LANDSPOUTS
DEVELOP AS A SURFACE FRONT OR WIND SHIFT LINE INTERACT WITH A
TOWERING CUMULUS CLOUD OR DEVELOPING THUNDERSTORM. LANDSPOUTS ARE
NOT USUALLY ASSOCIATED WITH A WALL CLOUD AND ARE OFTEN DIFFICULT
TO DETECT WITH WEATHER RADAR.

IF A LANDSPOUT IS SIGHTED...FIRST TAKE ANY NECESSARY TORNADO SAFETY
PRECAUTIONS...AND THEN REPORT THE LANDSPOUT ACTIVITY TO THE NATIONAL
WEATHER SERVICE IN DODGE CITY AND LOCAL LAW ENFORCEMENT.

GERARD

The radar

The Dodge City radar (KDDC), 156 km away, was scanning. The volume nearest the first event began at 23:04 UTC.

Open the radar archive at this moment

Event by event

13 thunderstorm wind, 10 hail, 1 tornado. Local standard time, as filed.

Thunderstorm Wind, Stanton

When
June 14, 5:03 PM CST
Where
Stanton County, 1.29 mi ENE of Johnson
Measured
51 kt (59 mph) measured gust
Reported by
AWOS
Coordinates
37.580, -101.730

Thunderstorm Wind, Grant

When
June 14, 5:15 PM CST
Where
Grant County, 6.93 mi N of Stano Station
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
37.670, -101.490

Winds were estimated to be gusting to 60 MPH.

Hail, Ness

When
June 14, 5:35 PM CST
Where
Ness County, 4.15 mi S of Arnold
Measured
1 in hail
Reported by
Public
Coordinates
38.570, -100.050

Thunderstorm Wind, Ness

When
June 14, 5:45 PM CST
Where
Ness County, 0.54 mi W of Ness City
Measured
52 kt (60 mph) estimated gust
Reported by
Storm Chaser
Coordinates
38.450, -99.910

The winds were estimated to be at least 60 MPH.

Hail, Finney

When
June 14, 5:50 PM CST
Where
Finney County, 0.88 mi NE of Garden City
Measured
1 in hail
Reported by
Law Enforcement
Coordinates
37.980, -100.860

Thunderstorm Wind, Finney

When
June 14, 5:50 PM CST
Where
Finney County, 1.63 mi E of Garden City
Measured
61 kt (70 mph) estimated gust
Reported by
Law Enforcement
Coordinates
37.970, -100.840

Seven power poles were blown down. Also there were numerous tree limbs blown down around town.

Thunderstorm Wind, Finney

When
June 14, 6:00 PM CST
Where
Finney County, 0.88 mi NE of Garden City
Measured
70 kt (81 mph) estimated gust
Reported by
Emergency Manager
Coordinates
37.980, -100.860

An empty tractor trailer was blown over and 1 foot diameter tree limbs were blown down on 5th street.

Thunderstorm Wind, Finney

When
June 14, 6:00 PM CST
Where
Finney County, 2.14 mi NNE of Garden City
Measured
56 kt (64 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.000, -100.860

Winds were estimated to be 65 MPH.

Thunderstorm Wind, Finney

When
June 14, 6:00 PM CST
Where
Finney County, 0.88 mi NW of Garden City
Measured
65 kt (75 mph) estimated gust
Reported by
Storm Chaser
Coordinates
37.980, -100.880

Two semi trucks were rolled over.

Hail, Lane

When
June 14, 6:10 PM CST
Where
Lane County, 4.39 mi SW of Dighton Arpt
Measured
1 in hail
Reported by
Public
Coordinates
38.430, -100.530

Hail, Trego

When
June 14, 6:10 PM CST
Where
Trego County, 2.62 mi NE of Voda
Measured
1 in hail
Reported by
Public
Coordinates
39.080, -99.990

Hail, Scott

When
June 14, 6:18 PM CST
Where
Scott County, 9.27 mi W of Scott State Park
Measured
1 in hail
Reported by
Public
Coordinates
38.660, -101.090

Tornado, Ness

When
June 14, 6:18 PM CST to 6:20 PM CST
Where
Ness County, 4.45 mi SSW of Beeler to 4.39 mi SSW of Beeler
Rating
EF0
Path length
0.49 mi
Path width
75 yd
Reported by
Storm Chaser
Coordinates
38.370, -100.230

This tornado became rain wrapped very quickly.

Hail, Scott

When
June 14, 6:20 PM CST
Where
Scott County, 9.27 mi W of Scott State Park
Measured
1 in hail
Reported by
Public
Coordinates
38.660, -101.090

Hail, Rush

When
June 14, 6:38 PM CST
Where
Rush County, Alexander
Measured
0.75 in hail
Reported by
Trained Spotter
Coordinates
38.470, -99.550

Thunderstorm Wind, Trego

When
June 14, 6:50 PM CST
Where
Trego County, 1.75 mi SE of Wakeeney
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
39.000, -99.860

Winds were estimated to be 60 MPH.

Thunderstorm Wind, Ellis

When
June 14, 6:59 PM CST
Where
Ellis County, 5.55 mi N of Ellis
Measured
53 kt (61 mph) measured gust
Reported by
Trained Spotter
Coordinates
39.010, -99.560

Thunderstorm Wind, Ness

When
June 14, 7:00 PM CST
Where
Ness County, 1.62 mi W of Bazine
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.450, -99.710

Winds were estimated to be 60 MPH.

Hail, Seward

When
June 14, 7:05 PM CST
Where
Seward County, 0.88 mi NW of Liberal
Measured
0.88 in hail
Reported by
Emergency Manager
Coordinates
37.040, -100.940

Hail, Trego

When
June 14, 7:05 PM CST
Where
Trego County, 1.07 mi E of Wakeeney
Measured
0.88 in hail
Reported by
Public
Coordinates
39.020, -99.860

Thunderstorm Wind, Hodgeman

When
June 14, 7:20 PM CST
Where
Hodgeman County, 2.64 mi SW of Jetmore Muni Arpt
Measured
61 kt (70 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.950, -99.910

Visibility was reduced to near zero in blown dirt.

Hail, Ellis

When
June 14, 7:22 PM CST
Where
Ellis County, Catharine
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
38.930, -99.220

Thunderstorm Wind, Rush

When
June 14, 7:35 PM CST
Where
Rush County, 2.27 mi WNW of Bison
Measured
52 kt (60 mph) estimated gust
Reported by
Public
Coordinates
38.530, -99.240

Winds were estimated to be 60 MPH.

Thunderstorm Wind, Kiowa

When
June 14, 8:49 PM CST
Where
Kiowa County, Greensburg
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
37.600, -99.300

Winds were estimated to be 60 MPH.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Kansas in 2012Every state in 2012This day in weather historyThe tornado archive for Kansas, 2012Warnings in Kansas, June 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 396393, 396394, 396379, 396395, 396380, 396391, 396392, 396396, 396398, 396382, 396383, 396384, 396390, 396385, 396386, 396403, 396397, 396400, 396387, 396388, 396399, 396389, 396404, 396402.